Reference Viewer

Cut-and-Paste Reference:
Lefebvre, F.S., and A.J. Crivelli. 2004. Anguillicolosis: Dynamics of the infection over two decades. Diseases of Aquatic Organisms 62(3):227-232.
Reference Details:
Reference Number: 40968
Type: Journal Article
Author: Lefebvre, F.S., and A.J. Crivelli
Date (year): 2004
Article Title:Anguillicolosis: Dynamics of the infection over two decades
Journal Name: Diseases of Aquatic Organisms
Volume: 62
Issue: 3
Pages: 227-232
Keywords: Anguillicoloides crassus, swimbladder, nematode, Epidemiology, Anguilla anguilla, Anguillicola crassus, Host-parasite system, Regulation process, Anguillicola crassus
DOI: 10.3354/dao062227
Species Profiles and Specimens that use this Reference:


The data represented on this site vary in accuracy, scale, completeness, extent of coverage and origin. It is the user's responsibility to use these data consistent with their intended purpose and within stated limitations. We highly recommend reviewing metadata files prior to interpreting these data.

Citation information: U.S. Geological Survey. [2024]. Nonindigenous Aquatic Species Database. Gainesville, Florida. Accessed [2/24/2024].

Contact us if you are using data from this site for a publication to make sure the data are being used appropriately and for potential co-authorship if warranted.

For general information and questions about the database, contact Wesley Daniel. For problems and technical issues, contact Matthew Neilson.